ePharmacy Latest Promotion Consult a Specialist
Malaysia's #1
Health Forum

Slimming product poisoning

Answered by: Dr Ramzdhan

Last Updated: October 29, 2020 11:07 AM
Anonymous 11 months

My husband is overweight n diabetic. He bought a slimming product and has been having diarrhea for a few days. I Google and found out the product contains sibrutamin. What should I do?

Dr Ramzdhan 11 months
General Practitioner

Hi and thank you for asking us

Through the question and statement you gave on the above section, i completely understand your concern over this matter. For your information sibrutamine is the active ingredient that is used for losing weight as it suppressed the appetite. Sibrutamine has been banned from Malaysia as it increases the risk of heart attack and stroke. The symptom of diarrhea might be due to the side effect of sibrutamine.

Avoid the nuisance stomach problems with the right care for your digestive system.

I advise you to go to the nearest clinic and get treated. If you have any more enquiries, you can click on the link (DoctorOnCall) and speak to our doctors in private and get the consultation you need on the phone. Thank you.

recurrent_abdominal_pain%20(1)

Last Updated: Thu Oct 29 2020 11:07:14 GMT+0800 (Malaysia Time)
4.88
Online Consultation
Talk to a doctor or Gastroenterologist Specialist online about food poisoning from anywhere you are without having to queue anymore
Doctor Consult RM19.99 Specialist Consult From RM80
Do you know that your immune system plays role in the effectiveness of vaccines?
Prevention is better than cure. Is My Body Ready to Fight Infection? Find Out in only 5 short minutes!
Start FREE Health Assessment
COVID-19 Test Services
See all coronavirus COVID-19 test service providers in Malaysia. PCR/RTK test at home, clinic, drive through or to your premises.
COVID-19 PCR Swab Test COVID-19 RTK Test

Top Questions